im not sure,, but my doc raised my medication an warned me that this might happen.
i think it is serotonin syndrome. we had someone in our icu the other day with it. he had switched meds (i don't know which antidepressants) and quickly stopped the other. he had hallucinations, was combative, had high heart rate, sweating, ect. i think if you wean yourself if you stop taking your meds quickly you will be fine. i haven't seen that problem but this one time and its been many years since i heard about it. i think i could have had it once on prozac when they tried to up the dose. it made me hyper and its half life is 2 weeks, so i had to be on a downer just to counteract the hyperactivity/manic behavior. hope this helps. if you're not having symptoms that are weird, i wouldn't let this worry me..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2011 • 1 answer
Posted 2 Mar 2012 • 7 answers
When did you notice that Belviq actually suppressed your appetite? Also, do you take 1 or 2 tablets?
Posted 4 Oct 2013 • 1 answer
Posted 31 Dec 2015 • 1 answer
Posted 4 Jan 2016 • 2 answers